# SDR 95ZZZX2608

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4R216M
- Aircraft: N405GA
- Make and model: Gulstm GIV
- Aircraft serial: 1245
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pressure Unit
- Part number: 833610
- Condition: Defective
- Location: Oxygen Ask
- Component: Scottavation
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN OXYGEN OPS CHECK, FLOW RATE INDICATED 2.5 TO 2.8 LPM DEPENDING ON BOX TESTED, FORWARD LAV MASKS WOULD NOT FLOW AT ALL UNTIL 30,200 FEET WAS REVEALED ON TEST BOX.
